Jump to content





Going Back To 20 Mgs

Posted by Catlover2012, 18 June 2013 · 422 views

accutane 20 mg accutane blog
Im so upset with myself for having these pains. My derm told me to go back to 20 Mg when I told her I could barely walk the other day. Some people  have told me to hang in there and deal with the pains.
But I like to be active and couldn't even do yoga anymore because of the back and heel pain.

I'm just hoping not to be on this for many months, I have to drink water every 30 minutes or my mouth gets really dry.

I really think the medication is helping, but now I see small indentations on my skin which I didn't have before, is this happening to anyone else?




I took Accutane years ago I  remember my doctor at the time telling me I could not exercise .. I should not over work my body .. I don't think you should be doing yoga ..

  Accutane did gave me a year of good skin but then the acne came back .. I also noticed that my skin became more sensitive since I took it . and

my skin never went back to where it was. I have to use gentle cleansers now and make sure not to put anything harsh on my skin . before my skin could handle alot . now its like its weaker .. 

Really? I asked my doctor and she said exercise is good. But the pains get worse when I exercise. For how long did you take it? What dose were you on? Did it acne come back the same or is it milder now? Thanks for responding!

I took Accutane years ago I  remember my doctor at the time telling me I could not exercise .. I should not over work my body .. I don't think you should be doing yoga ..   Accutane did gave me a year of good skin but then the acne came back .. I also noticed that my skin became more sensitive since I took it . and my skin never went back to where it was. I have to use gentle cleansers now and make sure not to put anything harsh on my skin . before my skin could handle alot . now its like its weaker .. 

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors